# SDR ARWA981003

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Alt
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REMOVED AND REPLACED NR 2 RADIO ALT OFF FLAG IN/VIEW.  REMOVED AND REPLACED NR 2 RADIO ALT, OPS NORMAL IAW 34-16-00.
